Pacific Journal of Mathematics

Functionals on continuous functions.

J. R. Baxter and R. V. Chacon

Article information

Source
Pacific J. Math., Volume 51, Number 2 (1974), 355-362.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102912454

Mathematical Reviews number (MathSciNet)
MR0374885

Zentralblatt MATH identifier
0297.46022

Subjects
Primary: 46E15: Banach spaces of continuous, differentiable or analytic functions
Secondary: 28A30

Citation

Baxter, J. R.; Chacon, R. V. Functionals on continuous functions. Pacific J. Math. 51 (1974), no. 2, 355--362. https://projecteuclid.org/euclid.pjm/1102912454


Export citation

References

  • [1] J. R. Baxter and R. V. Chacon, Almost linear operators andfunctionalson ^([0, 1]), to appear in Proc. Amer. Math. Soc.
  • [2] J. R. Baxter and R. V. Chacon, Nonlinear functionalson f([0, 1]X [0,1]), Pacific. J. Math., 48 (1973), 347-353.
  • [3] K. Kuratowski, Topology, Vol. 1, Academic Press, New York, 1968.